Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 42, NWS Milwaukee, WI

July 27, 2009Iowa County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 27, 2009, 6:59 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 61 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2009, 6:59 PM CDT (23:59 UTC)
Expired
Jul 27, 2009, 8:00 PM CDT
In force
61 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Iowa County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 136 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:59 PM CDTHAIL 0.5Linden, WI
Jul 27, 7:40 PM CDTTSTM WND DMG4 N Darlington, WIDAMAGING WIND SWATH FOUND FROM 4 MILES NORTH OF DARLINGTON THROUGH THE NORTHWEST SIDE OF THE CITY AND ABOUT 100 YARDS WIDE. WIND SWATH BEGAN AROUND 740 AND ENDED ABOUT 750 PM. CORN FLATTENED NORTH OF THE CITY AND SEVERAL TREES WERE SNAPPED IN THE CITY PARK. ES
Jul 27, 7:50 PM CDTTSTM WND DMGDarlington, WIA FEW 2 TO 3 FOOT DIAMETER TREES WERE SNAPPED AND DOWN IN A CITY PARK IN DARLINGTON. DAMAGE WAS CONSISTENT WITH SEVERE STRAIGHT LINE WINDS. TIME IS APPROXIMATE.
Jul 27, 7:55 PM CDTTSTM WND GST 403 Nw Mineral Point, WIKMRJ GUST TO 35 KNOTS
Jul 27, 8:00 PM CDTTSTM WND GST 48Mineral Point, WI
Jul 27, 8:01 PM CDTHAIL 0.751 E Belmont, WIHAIL FELL FOR ABOUT 2 TO 3 MINUTES. ALSO NOTED A ROTATING WALL CLOUD BETWEEN 714 PM CDT AND 731 PM CDT WITH AN EARLIER CELL THAT TRACKED FROM 2 MILES NNW OF BELMONT TO 1 MILE EAST OF BELMONT. DELAYED REPORT.
Jul 27, 8:10 PM CDTTORNADO 02 Ne Gratiot, WITHIS TORNADO SPUN UP ABOUT 0.2 MILES SOUTH OF THE INTERSECTION OF CHURCH ROAD AND HIGHWAY 78...OR ABOUT 2.6 MILES NORTHEAST OF GRATIOT. TREE LIMBS ABOUT 1 FOOT IN DIAMETER WERE BLOWN DOWN AND SMASHED THREE VEHICLES. SOME TREES WERE ALSO BLOWN DOWN. THERE WAS M

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 2:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 272359
SVRMKX
WIC049-065-280100-
/O.NEW.KMKX.SV.W.0042.090727T2359Z-090728T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT MON JUL 27 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 800 PM CDT

* AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
  NORTHWEST OF MINERAL POINT AIRPORT...OR 6 MILES NORTHWEST OF
  MINERAL POINT...AND WAS MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINERAL POINT AIRPORT BY 705 PM CDT...
  MINERAL POINT AND 4 MILES SOUTH OF DODGEVILLE BY 710 PM CDT...
  BLANCHARDVILLE BY 750 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4303 9036 4297 8985 4257 8984 4264 9043
      4266 9043
TIME...MOT...LOC 2359Z 285DEG 23KT 4292 9026

$$

GEHRING
2 follow-up statements
000 
WWUS53 KMKX 280019
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
719 PM CDT MON JUL 27 2009

WIC049-065-280100-
/O.CON.KMKX.SV.W.0042.000000T0000Z-090728T0100Z/
IOWA WI-LAFAYETTE WI-
719 PM CDT MON JUL 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN LAFAYETTE AND SOUTHERN IOWA COUNTIES...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MINERAL POINT...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLLANDALE...YELLOWSTONE LAKE STATE PARK AND YELLOWSTONE LAKE ST PARK
BY 735 PM CDT...
BLANCHARDVILLE BY 745 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

&&

LAT...LON 4303 9036 4297 8985 4257 8984 4264 9043
      4266 9043
TIME...MOT...LOC 0018Z 286DEG 24KT 4288 9010

$$
MBK
000 
WWUS53 KMKX 280035
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 PM CDT MON JUL 27 2009

WIC049-065-280100-
/O.CON.KMKX.SV.W.0042.000000T0000Z-090728T0100Z/
IOWA WI-LAFAYETTE WI-
735 PM CDT MON JUL 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN LAFAYETTE AND SOUTHERN IOWA COUNTIES...

AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MINERAL POINT...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
YELLOWSTONE LAKE STATE PARK...YELLOWSTONE LAKE ST PARK AND HOLLANDALE
BY 755 PM CDT...
BLANCHARDVILLE BY 800 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4303 9036 4297 8985 4257 8984 4264 9043
      4266 9043
TIME...MOT...LOC 0034Z 293DEG 16KT 4286 9008

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:28 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jul 27, 3:28 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT MON JUL 27 2009

.FORECAST FOCUS ON SEVERE THIS EVENING...CHANCES OF STORMS
TUESDAY...THEN CONTINUED ACTIVE PATTERN INTO THE WEEKEND.

.SHORT TERM /TONIGHT THROUGH THURSDAY/...

COLD FRONT LOCATED OVER SERN MN TO NCRL IA THIS AFTERNOON WILL SAG
SOUTHEAST ACROSS CWA TONIGHT. ATM HAS BECOME QUITE UNSTABLE LATE
THIS AFTERNOON WITH MLCAPE VALUES APPROACHING 2000 J/KG...SBLI/S
AROUND -7...AND MID LEVEL LAPSE RATES APPROACHING 7.0 C/KM. POOLING
OF 65-70F DEW POINTS ALONG THE FRONT COULD ENHANCE THE INSTABILITY
AS THE FRONT APPROACHES THIS EVENING. SOUNDINGS INDICATE A GOOD
VEERING PROFILE...BUT WIND SPEEDS ARE SOMEWHAT WEAK THEREBY LIMITING
BRN SHEAR VALUES TO AROUND 30 KNOTS. HOWEVER...30 KNOTS CAN
CERTAINLY SUPPORT SOME SUPERCELLS THROUGH THIS EVENING. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER AN ISOLATED
TORNADO OR TWO CANNOT BE RULED OUT EITHER WITH DECENT LOW LEVEL
SHEAR AND LOCALIZED INTERACTION WITH OUTFLOW BOUNDARIES. STORM
MOTION IS PRETTY SLOW...SO WILL HAVE TO WATCH POTENTIAL FOR HEAVY
RAINFALL AS WELL.

THE FRONT WILL CLEAR THE CWA BY 12Z TUESDAY...BUT WILL REMAIN NEARBY
ENOUGH TO WARRANT A CONTINUED MENTION OF CHANCE OF STORMS FOR THE
MORNING. DRY AIR INFILTRATING SOUTH BY AFTERNOON SHOULD KILL ANY
REMAINING CHANCES. RIDGE OF HIGH PRESSURE PUSHING OVERHEAD TUESDAY
NIGHT WITH DEW POINTS POSSIBLY INTO THE 40S UNDER CLEAR SKIES WILL
BRING A CHILLY NIGHT. MAV GUIDANCE SHOWS UPPER 40S FOR LOWS OVER SC
WI...BUT WON/T GO QUITE THIS COOL YET. THE URBAN HEAT ISLAND OF
MILWAUKEE METRO SHOULD KEEP THINGS IN THE LOW 60S.

NEXT WAVE TO BE CONCERNED ABOUT COMES THURSDAY ACCORDING TO THE NAM
AND GFS. ECMWF HAS NO SUCH WAVE. CONSISTENCY BETWEEN THE NAM AND GFS
IS ACTUALLY PRETTY GOOD WITH BRINGING ANOTHER ROUND OF STORMS IN
HERE BY AFTERNOON. CAN/T IGNORE THE CONSISTENCY BETWEEN THESE TWO
MODELS...SO WILL CONTINUE WITH A CHANCE.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

RETURN FLOW SETS UP FOR THE REST OF THE WEEK INTO NEXT WEEKEND.
TEMPERATURES AND DEW POINTS WILL FINALLY REACH NEAR NORMAL LEVELS
DURING THIS PERIOD. A NEARLY STATIONARY FRONT WILL SAG SOUTH INTO
THE CWA SATURDAY AND REMAIN NEARBY THROUGH SUNDAY...BRINGING MORE
CHANCES OF STORMS. BY EARLY NEXT WEEK...THE DRY AND COOL WEATHER
REGIME CONTINUES WITH PESKY NORTHWEST FLOW.

&&

.AVIATION...PREVAILING VFR CONDITIONS EXPECTED THROUGH TUESDAY.
DIURNAL CUMULUS...SCATTERED TO BROKEN MID LEVEL CLOUDS...AND
ISOLATED SHOWERS TO AFFECT TAF SITES UNTIL ABOUT 00Z TUESDAY.
CONVECTION WITH LOCAL MVFR VISIBILITIES THEN POSSIBLE ALONG PASSING
WARM FRONT AND COLD FRONT THIS EVENING...MAINLY BETWEEN 00Z AND 06Z
TUESDAY.

SOUTHWEST WINDS THEN SHIFT TO NORTHWEST AFTER COLD FRONTAL PASSAGE
BETWEEN 12Z AND 15Z TUESDAY. SOME CONVECTION MAY LINGER NEAR KENW
TUESDAY MORNING...BUT UNCERTAINTY WITH PLACEMENT KEEPS MENTION OUT
OF TAFS FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.

&&

SHORT/LONG TERM...BORGHOFF
AVIATION/MARINE...WOOD
Hazardous weather outlook, Jul 27, 6:02 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
602 PM CDT MON JUL 27 2009

WIZ046-047-051-052-056>060-062>072-280915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
602 PM CDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN HAZARDS. AN ISOLATED TORNADO IS ALSO POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL DECREASE FROM NORTHWEST TO SOUTHEAST
AFTER THE COLD FRONTAL PASSAGE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS MAY LINGER TUESDAY MORNING ACROSS SOUTHEAST WISCONSIN.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

LMZ643>646-280915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
602 PM CDT MON JUL 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THIS EVENING. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN HAZARDS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL DECREASE FROM NORTHWEST TO SOUTHEAST
AFTER THE COLD FRONTAL PASSAGE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS MAY LINGER TUESDAY MORNING ACROSS THE NEARSHORE AND
OPEN WATERS OF LAKE MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS
WEDNESDAY NIGHT AND THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 27, 6:14 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
614 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             DALTON                  43.66N 89.21W
07/27/2009  E1.00 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            ALONG WITH 50MPH WINDS...ROTATION...AND RAPID WIND SHIFT

&&

FRANKS
Local storm report, Jul 27, 6:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     DALTON                  43.66N 89.21W
07/27/2009  E60 MPH          GREEN LAKE         WI   LAW ENFORCEMENT

            ESTIMATED 60 MPH GUST IN DALTON.

&&

WOOD
Local storm report, Jul 27, 6:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FUNNEL CLOUD     4 S AVOCA               43.13N 90.33W
07/27/2009                   IOWA               WI   TRAINED SPOTTER

            4 MILES SOUTH OF HWY 133

&&

FRANKS
Local storm report, Jul 27, 6:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     5 SSE GLEN OAK          43.68N 89.32W
07/27/2009                   MARQUETTE          WI   EMERGENCY MNGR

            STRUCTURAL DAMAGE JUST NORTHWEST OF DALTON NEAR GOLDEN
            ROAD AND LOVERS LANE. POSSIBLE TORNADO.

&&

BORGHOFF
Local storm report, Jul 27, 6:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             CAMBRIA                 43.54N 89.11W
07/27/2009  E0.88 INCH       COLUMBIA           WI   TRAINED SPOTTER

&&

FRANKS
Local storm report, Jul 27, 6:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT MON JUL 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             CAMBRIA                 43.54N 89.11W
07/27/2009  E1.00 INCH       COLUMBIA           WI   LAW ENFORCEMENT

            QUARTER SIZE HAIL FROM CAMBRIA UP TO HWY 33

&&

FRANKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 4:22 PM CDTSevere Thunderstorm WarningMKXMarquette83 min
Jul 27, 5:04 PM CDTTornado WarningMKXMarquette71 min
Jul 27, 5:57 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette63 min
Jul 27, 6:02 PM CDTTornado WarningMKXIowa, Sauk73 min
Jul 27, 6:13 PM CDTTornado WarningMKXDodge, Fond du Lac, Washington40 min
Jul 27, 6:15 PM CDTFlash Flood WarningMKXIowa, Sauk3 hr
Jul 27, 6:39 PM CDTTornado WarningMKXColumbia, Dodge36 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.